# SDR DHL2006762503

- Difficulty date: June 27, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT, UPPER HINGE HAS EVIDENCE CRACK.  NDT CONFIRMED CRACK IS ABOUT 1 INCH LONG, MARKED END OF CRACK 727 NDT PART 6, 51-00-00 FIG 23.  OPENED AREA INTERIOR PANELS AT LT STA 259 FOR ACCESS.  CUTOUT DAMAGED SECTION 1.75 X 1.5 INCH AT L1 DOOR UPPER HINGE SKIN AS PER B727 SB727-53A0198.  FABRICATED DOUBLER 301 1/2HD .063 PO 9001442 16.125 X 6 INCHES AS PER B727 SB53A0198.  CADMUIM PLATED DOUBLER, FABRICATED FILLER 7075T6 .080 1.5 X 1.5 INCH PO 5070593.  FILLER .080 7 X 6.75 PO 5070593.  TREATED & PRIMED DOUBLER AND FILLERS.  INSTALLED DOUBLER & FILLER AT FWD ENTRY L1 DOOR UPPER HINGE CUTOUT SKIN.  INSTALLED PANELS PREVIOUSLY REMOVED FOR ACCESS AT STA 259 LT INTERIOR.
